Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 16, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at May 28, 2011, 3:24 PM CDT for La Salle County, Webb County, Texas. It took effect at May 29, 2011, 2:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 28, 2011, 3:24 PM CDT (20:24 UTC)
- In effect from
- May 29, 2011, 2:00 PM CDT
- Expired
- May 29, 2011, 8:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
Counties La Salle County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 170 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1953 J/kg
- Mixed-layer CIN
- -517 J/kg
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
702 WWUS84 KCRP 282024 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 324 PM CDT SAT MAY 28 2011 ...RED FLAG WARNING IN EFFECT TODAY FOR PORTIONS OF THE BRUSH COUNTRY... .LOW PRESSURE TO THE NORTH AND WEST WILL PROVIDE WINDY CONDITIONS ACROSS ALL OF SOUTH TEXAS THIS AFTERNOON AND EVENING...AND AGAIN ON SUNDAY. DESPITE THE SOUTHERLY FLOW...RELATIVE HUMIDITY HAVE REACHED CRITICAL LEVELS ACROSS THE WESTERN BRUSH COUNTRY AND RIO GRANDE PLAINS THIS AFTERNOON...AND WILL AGAIN REACH CRITICAL LEVELS SUNDAY AFTERNOON ACROSS A PORTION OF THE AREA. TXZ229-239-290400- /O.NEW.KCRP.FW.W.0016.110529T1900Z-110530T0100Z/ /O.CON.KCRP.FW.W.0015.000000T0000Z-110529T0200Z/ LA SALLE-WEBB- 324 PM CDT SAT MAY 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR LA SALLE AND WEBB COUNTIES... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM CDT SUNDAY FOR WEBB AND LA SALLE COUNTIES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM CDT SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. VERY HOT TEMPERATURES FROM 105 TO 110 DEGREES...RELATIVE HUMIDITY VALUES OF 20 TO 30 PERCENT...AND WIND GUSTS AROUND 25 MPH WILL CONTINUE ACROSS LA SALLE AND WEBB COUNTIES LATE THIS AFTERNOON AND EVENING...PRODUCING A CRITICAL FIRE DANGER THREAT. RELATIVE HUMIDITY VALUES WILL RECOVER OVERNIGHT TO AROUND 80 TO 90 PERCENT. HOWEVER...ANOTHER CRITICAL FIRE DANGER DAY WILL OCCUR SUNDAY AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP TO 25 TO 30 PERCENT AND SOUTHEAST WINDS WILL GUST TO AROUND 30 MPH SUNDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ TXZ230-240-290200- /O.CON.KCRP.FW.W.0015.000000T0000Z-110529T0200Z/ MCMULLEN-DUVAL- 324 PM CDT SAT MAY 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR MCMULLEN AND DUVAL COUNTIES ... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. VERY HOT TEMPERATURES FROM 98 TO 104 DEGREES...RELATIVE HUMIDITY VALUES OF 25 TO 30 PERCENT...AND WIND GUSTS AROUND 25 MPH WILL CONTINUE ACROSS MCMULLEN AND DUVAL COUNTIES LATE THIS AFTERNOON AND EVENING...PRODUCING A CRITICAL FIRE DANGER THREAT. RELATIVE HUMIDITY VALUES WILL RECOVER OVERNIGHT TO AROUND 85 TO 95 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ JR
4 follow-up statements
403 WWUS84 KCRP 290224 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 924 PM CDT SAT MAY 28 2011 ...RED FLAG WARNING IS IN EFFECT FOR WEBB AND LA SALLE COUNTIES FOR SUNDAY DUE TO STRONG WIND GUSTS AND LOW HUMIDITIES... .LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL PROVIDE WINDY CONDITIONS ACROSS ALL OF SOUTH TEXAS ON SUNDAY. RELATIVE HUMIDITIES WILL REACH CRITICAL LEVELS ACROSS THE WESTERN BRUSH COUNTRY ON SUNDAY AFTERNOON. TXZ229-239-291030- /O.EXP.KCRP.FW.W.0015.000000T0000Z-110529T0200Z/ /O.CON.KCRP.FW.W.0016.110529T1900Z-110530T0100Z/ LA SALLE-WEBB- 924 PM CDT SAT MAY 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM CDT SUNDAY FOR LA SALLE AND WEBB COUNTIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM CDT SUNDAY. CRITICAL FIRE DANGER CONDITIONS WILL OCCUR ON SUNDAY AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP TO 25 TO 30 PERCENT AND SOUTHEAST WINDS WILL GUST TO AROUND 30 MPH SUNDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ TXZ230-240-290330- /O.EXP.KCRP.FW.W.0015.000000T0000Z-110529T0200Z/ MCMULLEN-DUVAL- 924 PM CDT SAT MAY 28 2011 ...RED FLAG WARNING HAS EXPIRED FOR MCMULLEN AND DUVAL COUNTIES... THE RED FLAG WARNING IS NO LONGER IN EFFECT. ALTHOUGH WINDS WERE STILL GUSTING TO 20 TO 25 MPH AT TIMES...THE RELATIVE HUMIDITIES HAVE RECOVERED ABOVE 50 PERCENT ACROSS THIS AREA. AS A RESULT...RED FLAG WARNING CONDITIONS HAVE ENDED. $$ MB
314 WWUS84 KCRP 290905 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 AM CDT SUN MAY 29 2011 ...RED FLAG WARNING IS IN EFFECT FOR WEBB AND LA SALLE COUNTIES FOR SUNDAY DUE TO STRONG WIND GUSTS AND LOW HUMIDITIES... .LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL PROVIDE WINDY CONDITIONS ACROSS ALL OF SOUTH TEXAS TODAY. RELATIVE HUMIDITIES WILL REACH RED FLAG CRITICAL LEVELS ACROSS THE WESTERN BRUSH COUNTRY THIS AFTERNOON. TXZ229-239-300100- /O.CON.KCRP.FW.W.0016.110529T1900Z-110530T0100Z/ LA SALLE-WEBB- 405 AM CDT SUN MAY 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR LA SALLE AND WEBB COUNTIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. CRITICAL FIRE DANGER CONDITIONS WILL OCCUR THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 30 PERCENT AND SOUTHEAST WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ MJG
471 WWUS84 KCRP 292015 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 315 PM CDT SUN MAY 29 2011 ...RED FLAG WARNING IS IN EFFECT FOR WEBB AND LA SALLE COUNTIES THROUGH THIS EVENING AND AGAIN MONDAY AFTERNOON DUE TO STRONG WIND GUSTS AND LOW HUMIDITIES... .LOW PRESSURE ACROSS THE SOUTHERN PLAINS IS PRODUCING WINDY CONDITIONS ACROSS ALL OF SOUTH TEXAS TODAY. RELATIVE HUMIDITIES HAVE REACHED CRITICAL LEVELS ACROSS THE WESTERN BRUSH COUNTRY AND RIO GRANDE PLAINS. SIMILAR CONDITIONS WILL RE-DEVELOP MONDAY AFTERNOON. TXZ229-239-300100- /O.NEW.KCRP.FW.W.0017.110530T1900Z-110531T0100Z/ /O.CON.KCRP.FW.W.0016.000000T0000Z-110530T0100Z/ LA SALLE-WEBB- 315 PM CDT SUN MAY 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LA SALLE AND WEBB COUNTIES... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM CDT MONDAY FOR LA SALLE AND WEBB COUNTIES ... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM CDT MONDAY FOR THE WESTERN BRUSH COUNTRY AND RIO GRANDE PLAINS. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR THIS REGION. CRITICAL FIRE DANGER CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING HOURS ACROSS LA SALLE AND WEBB COUNTIES...WITH RELATIVE HUMIDITY VALUES RANGING FROM 25 TO 30 PERCENT AND WINDS GUSTING BETWEEN 25 AND 35 MPH. RELATIVE HUMIDITY VALUES WILL RECOVER TO 80 TO 90 PERCENT OVERNIGHT. HOWEVER...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AGAIN MONDAY AFTERNOON ACROSS THIS SAME REGION...WITH RELATIVE HUMIDITY VALUES DIPPING TO 25 TO 30 PERCENT AND WINDS GUSTING TO AROUND 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ JR
150 WWUS84 KCRP 300107 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 807 PM CDT SUN MAY 29 2011 ...RED FLAG WARNING IS IN EFFECT FOR WEBB AND LA SALLE COUNTIES FOR MONDAY AFTERNOON DUE TO STRONG WIND GUSTS AND LOW HUMIDITIES... .LOW PRESSURE ACROSS THE SOUTHERN PLAINS AND DRY CONDITIONS WILL PRODUCE CRITICAL FIRE DANGER LEVELS ACROSS THE WESTERN BRUSH COUNTRY ON MONDAY. TXZ229-239-301000- /O.EXP.KCRP.FW.W.0016.000000T0000Z-110530T0100Z/ /O.CON.KCRP.FW.W.0017.110530T1900Z-110531T0100Z/ LA SALLE-WEBB- 807 PM CDT SUN MAY 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM CDT MONDAY FOR LA SALLE AND WEBB COUNTIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM CDT MONDAY. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AGAIN ON MONDAY AFTERNOON ACROSS THIS SAME REGION...WITH RELATIVE HUMIDITY VALUES DIPPING TO 25 TO 30 PERCENT AND WINDS GUSTING TO AROUND 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ MB
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at May 28, 12:47 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 28, 12:47 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1247 PM CDT SAT MAY 28 2011
.DISCUSSION...UPDATE FOR 18Z AVIATION.
&&
.AVIATION...BKN MVFR DECK OF CU HAS FORMED ALONG THE IMMEDIATE
COAST FM NGP-RKP TO NEAR PKV AND WL PERSIST OVER THE NEXT COUPLE
OF HOURS. IN ADDITION 3-5 SM VSBLTYS WITH HZ WL CONT ALONG THE
IMMEDIATE COAST AND OVER THE GULF. OTHERWISE...MOST OF THE AREA WL
SEE VFR CONDS THRU THE AFTN AND EVE. MAIN ISSUES WL BE THE WINDS
AS SE WINDS GUST BTWN 25-35 KTS IN MANY LOCATIONS THRU THE AFTN
AND EARLY EVE. GUSTS WL COME DOWN MID EVE (EXCEPT LRD)...HWVR IT
WL STILL REMAIN IN THE 10-20 KT RANGE THRU MUCH OF THE REMAINDER
OF THE EVE AND OVRNGT. MVFR STRATUS POSSB LRD-ALI OVRNGT...POSSB
TEMPO BKN MVFR FURTHER E TOWARDS VCT-CRP.
&&
.PREV DISCUSSION... /ISSUED 1119 AM CDT SAT MAY 28 2011/
DISCUSSION...A HOT AND WINDY MEMORIAL DAY WEEKEND IS IN STORE FOR
SOUTH TEXAS. WENT AHEAD AND ISSUED A WINDY ADVISORY FOR THE
EASTERN CWA FOR TODAY. WINDS TODAY WILL BE STRONGEST THIS
AFTERNOON ACROSS THE EASTERN CWA...ESPECIALLY THE SOUTHERN COASTAL
BEND WHERE WIND ADVISORY CONDITIONS ARE LIKELY. WHILE ADVISORY
CRITERIA MAY FALL JUST SHORT INLAND FROM ALICE TO BEEVILLE TO
VICTORIA...DECIDED TO GO AHEAD AND ISSUE IT FOR THIS REGION TO
MATCH BETTER WITH SURROUNDING OFFICES...AND THE FACT THAT GUSTS
WILL BE AROUND 35 MPH ACROSS THIS REGION...CLOSE ENOUGH. ALSO
ISSUED A HEAT ADVISORY FOR WEBB COUNTY...WHERE DANGEROUS HEAT INDEX
READINGS IN THE 110 TO 115 RANGE ARE EXPECTED...ESPECIALLY IN THE
CITY OF LAREDO. ALSO...A CRITICAL FIRE DANGER WILL OCCUR ACROSS
THE BRUSH COUNTRY AND RIO GRANDE PLAINS...AND THIS IS HANDLED
NICELY BY A RED FLAG WARNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 78 91 78 93 76 / 0 0 10 10 10
VICTORIA 75 91 77 94 75 / 0 10 10 10 10
LAREDO 80 106 80 105 81 / 0 0 10 10 10
ALICE 77 96 77 97 76 / 0 10 10 10 10
ROCKPORT 80 88 79 88 79 / 0 0 10 10 10
COTULLA 76 101 79 100 76 / 0 0 10 10 10
KINGSVILLE 78 94 77 93 75 / 0 0 10 10 10
NAVY CORPUS 80 88 78 88 78 / 0 0 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: BEE...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: DUVAL...LA SALLE...MCMULLEN...WEBB.
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL FROM 20 TO 60 NM.
&&
JR/76...SHORT TERM
JR/76...LONG TERMHazardous weather outlook, May 28, 5:54 AM CDT, 9 hours 30 minutes before
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
In the hours before
Special weather statement, May 28, 11:10 AM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1110 AM CDT SAT MAY 28 2011 TXZ229>231-240>244-282200- LA SALLE-MCMULLEN-LIVE OAK-DUVAL-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...FREER... BENAVIDES...SAN DIEGO...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 1110 AM CDT SAT MAY 28 2011 ...HEAT INDICES BETWEEN 105 AND 109 DEGREES ARE EXPECTED TODAY... THE COMBINATION OF WARM TEMPERATURES AND HIGH DEWPOINTS WILL PRODUCE HEAT INDICES BETWEEN 105 AND 109 DEGREES TODAY. RESIDENTS WITH OUTDOOR ACTIVITIES PLANNED ARE URGED TO DRINK PLENTY OF WATER...WEAR LIGHT WEIGHT AND LIGHT COLORED CLOTHING...AND TAKE FREQUENT BREAKS FROM THE HEAT. YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. JR
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:34 PM CDT | Small Craft Advisory | CRP | 25 hr | |
| May 28, 4:54 AM CDT | Red Flag Warning | CRP | Duval, La Salle, McMullen, Webb | 16 hr |
| May 28, 10:59 AM CDT | Heat Advisory | CRP | Webb | 9 hr |
| May 28, 10:59 AM CDT | Wind Advisory | CRP | Bee, Goliad, Jim Wells, Kleberg, Live Oak, Nueces and 3 more | 8 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.